# SDR USAA920080513

- Difficulty date: February 24, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 41,018 hours, 17,589 cycles
- System (JASC): 2565 · Escape Slide
- Part: Control Arm
- Condition: Out Of Adjust
- Location: Arming Lever
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 310,  EMERGENCY EQUIP SLIDE AT R2 IS DISARMING WHILE IN FLIGHT.  MAINTENANCE REPLACED THE R2 GIRT BAR.   AFTER EXTENSIVE TROUBLESHOOTING, MAINTENANCE ADJUSTED THE VERTICAL CONTROL ROD OF ARMING LEVER, 3/4 TURN COMPLIED WITH TO TIGHTEN ARMING LEVER DOWN.  OPERATIONAL CHECK WAS GOOD.  NO REPEAT EVENTS.
